# SDR SWAA2025122940078

- Difficulty date: November 26, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 39,269 hours, 19,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE BTW BS 380 - 400, RBL 10, WL 208.1.   REPLACED SUPPORT ANGLE IAW SRM 51-40-02, DRAWING 143A5400, SHEET 38, REV A.
